# SDR AALA20150318001

- Difficulty date: March 18, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 53,748 hours, 6,373 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR SKIN HAS FOUR SCRATCHES IN THE LOWER FWD POSITION.  REPAIR PERFORMED IAW SRM 52-30-01-2R PROCEDURE 13 REPAIR 13.
